CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Global Fujita-Kato solution of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 363, 页码: 43
Authors:  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Inhomogeneous Navier-Stokes system  Besov space  Weak solutions  
remarkonthelifespanofsolutionsto3danisotropicnavierstokesequations 期刊论文
communicationsinmathematicalresearch, 2020, 卷号: 36, 期号: 1, 页码: 31-50
Authors:  Liang Siyu;  Zhang Ping;  Zhu Rongchan
Favorite  |  View/Download:7/0  |  Submit date:2020/06/30
Anisotropic Navier-Stokes system  Littlewood-Paley theory  lifespan  
How Group Cohesion Promotes the Emergence of Cooperation in Public Goods Game Under Conditional Dissociation 期刊论文
JASSS-THE JOURNAL OF ARTIFICIAL SOCIETIES AND SOCIAL SIMULATION, 2019, 卷号: 22, 期号: 3, 页码: 19
Authors:  Qu Xinglong;  Cao Zhingang;  Yang Xiaoguang;  The Anh Han
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Group Cohesion  Public Goods Game  Cooperation Emergence  Conditional Dissociation  Positive Assortment  
Conditional dissociation as a punishment mechanism in the evolution of cooperation 期刊论文
PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 2016, 卷号: 449, 页码: 215-223
Authors:  Qu, Xinglong;  Zhou, Changli;  Cao, Zhigang;  Yang, Xiaoguang
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Prisoner's dilemma  Conditional dissociation  Neutral stable strategy  Mixed strategies  
Analysis of an inviscid zero-Mach number system in endpoint Besov spaces for finite-energy initial data 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5074-5114
Authors:  Fanelli, Francesco;  Liao, Xian
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Zero-Mach number system  Endpoint Besov spaces  Well-posedness  Lifespan  Parabolic equations  Transport equations  
The well-posedness issue for an inviscid zero-Mach number system in general Besov spaces 期刊论文
ASYMPTOTIC ANALYSIS, 2015, 卷号: 93, 期号: 1-2, 页码: 115-140
Authors:  Fanelli, Francesco;  Liao, Xian
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
zero-Mach number system  well-posedness  Besov spaces  Chemin-Lerner spaces  continuation criterion  lifespan